# SDR SWAA2014010923932

- Difficulty date: January 4, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 65C26300
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FLAP TRACK FAIRING PLATE CRACKED.  R &R PLATE IAW SRM & DRAWING.
